# SDR 05FDEA01498

- Difficulty date: May 31, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP VANE FOUND DELAMINATED OF ABOUT 57 INCHES LONG BY 28 INCHES WIDE AT LOWER OUTBOARD SURFACE.
